MathSciNet Relay Station
MathSciNet bibliographic data
MR2035498 (2004k:35142) 35J65 (35J20 35J25 47J30 58E05)
De Figueiredo, Djairo; Girardi, Mario; Matzeu, Michele Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques. Differential Integral Equations 17 (2004), no. 1-2, 119–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement